A Convergence Theorem for Bivariate Exponential Dispersion Models
Lila Ricci1 & Gabriela Boggio2 Show affiliations
- Universidad Nacional de Mar del Plata, Argentina
- Universidad Nacional de Rosario, Argentina
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 176–184 · doi.org/10.3844/jmssp.2019.176.184
Abstract
Multivariate exponential dispersion models (MEDMs) were defined in 2013 by Jørgensen and Martínez. A particular case of MEDM is the bivariate Gamma model; in this article we prove that, under certain conditions, this is a limit distribution for MEDM generated by bivariate regularly varying measures, extending a previous result given by the aforementioned authors for the univariate case. As necessary tools for proving the main result, we use bivariate regularly varying functions and bivariate regularly varying measures; we also state a bivariate version of Tauberian Karamata’s theorems and a particular Karamata representation of bivariate slowly varying functions.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Ricci, L. & Boggio, G. (2019). A Convergence Theorem for Bivariate Exponential Dispersion Models. Journal of Mathematics and Statistics, 15(1), 176–184. https://doi.org/10.3844/jmssp.2019.176.184
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
